Revista Matemática Iberoamericana

On some maximal multipliers in $L^p$

Ciprian Demeter

Full-text: Open access

Abstract

We extend an $L^2$ maximal multiplier result of Bourgain to all $L^p$ spaces, $1 < p < \infty$.

Article information

Source
Rev. Mat. Iberoamericana, Volume 26, Number 3 (2010), 947-964.

Dates
First available in Project Euclid: 27 August 2010

Permanent link to this document
https://projecteuclid.org/euclid.rmi/1282913827

Mathematical Reviews number (MathSciNet)
MR2789371

Zentralblatt MATH identifier
1209.42004

Subjects
Primary: 42A45: Multipliers

Keywords
maximal multipliers phase space projections

Citation

Demeter, Ciprian. On some maximal multipliers in $L^p$. Rev. Mat. Iberoamericana 26 (2010), no. 3, 947--964. https://projecteuclid.org/euclid.rmi/1282913827


Export citation

References

  • Bourgain, J.: Pointwise ergodic theorems for arithmetic sets. Inst. Hautes Ètudes Sci. Publ. Math. 69 (1989), 5-45.
  • Bourgain, J.: Return times of dynamical systems. C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 12, 483-485.
  • Bourgain, J.: Double recurrence and almost sure convergence. J. Reine Angew. Math. 404 (1990), 140-161.
  • Bourgain, J., Kostyukovsky, S. and Olevskii, A.: A remark on a maximal operator for Fourier multipliers. Real Anal. Exchange 26 (2000/01), no. 2, 901-904.
  • Campbell, J., Jones, R.L., Reinhold, K. and Wierdl, M.: Oscillation and variation for the Hilbert transform. Duke Math. J. 105 (2000), no. 1, 59-83.
  • Demeter, C.: Pointwise convergence of the ergodic bilinear Hilbert transform. Illinois J. Math. 51 (2007), no. 4, 1123-1158.
  • Demeter, C., Tao, T. and Thiele, C.: Maximal multilinear operators. Trans. Amer. Math. Soc. 360 (2008), no. 9, 4989-5042.
  • Demeter, C., Lacey, M., Tao, T. and Thiele, C.: Breaking the duality in the Return Times Theorem. Duke Math. J. 143 (2008), no. 2, 281-355.
  • Demeter, C. and Thiele, C.: On the two dimensional bilinear Hilbert transform. Amer J. Math. 132 (2010), no. 1, 201-256.
  • Fefferman, C. and Stein, E.M.: Some maximal inequalities. Amer. J. Math. 93 (1971), 107-115.
  • Jones, R.L., Kaufman, R., Rosenblatt, J.M. and Wierdl, M.: Oscillation in ergodic theory. Ergodic Theory Dynam. Systems 18 (1998), no. 4, 889-935.
  • Jones, R.L., Seeger, A. and Wright, J.: Strong variational and jump inequalities in harmonic analysis. Trans. Amer. Math Soc. 360 (2008), no. 12, 6711-6742.
  • Lacey, M.: The bilinear maximal functions map into $L\sp p$ for $2/3 < p \leq 1$. Ann. of Math. (2) 151 (2000), no. 1, 35-57.
  • Lépingle, D.: La variation d'ordre $p$ des semi-martingales. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 36 (1976), no. 4, 295-316.
  • Muscalu, C., Tao, T. and Thiele, C.: Multi-linear operators given by singular multipliers. J. Amer. Math. Soc. 15 (2002), no. 2, 469-496.
  • Muscalu, C., Tao, T. and Thiele, C.: Uniform estimates on multi-linear operators with modulation symmetry. J. Anal. Math. 88 (2002), 255-309.
  • Rubio de Francia, J.L.: A Littlewood-Paley inequality for arbitrary intervals. Rev. Mat. Iberoamericana 1 (1985), no. 2, 1-14.